# SDR 97FDEA00793

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, LEFT MAIN GEAR DOOR LIGHT ILLUMINATED ON SECOND OFFICER'S PANEL.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  CHECKED DOOR SWITCH FOR SECURITY, NORMAL.  CYCLED DOOR, INDICATION NORMAL.  FOR PRECAUTION DEFERRED LEFT GEAR DOOR WARNING SYSTEM.  CLEANED CANNON PLUG ON LEFT MAIN DOOR SWITCH, SYSTEM OPERATES NORMAL, AND PER FLIGHT CREW DOOR LIGHT OPERATED NORMAL ON LEG OF FLIGHT.
